On a construction of the normal Cartan connections for CR-structures
Séminaire Équations aux dérivées partielles (Polytechnique), (1982-1983), Talk no. 17, 8 p.
@article{SEDP_1982-1983____A17_0,
     author = {Kuranishi, Masatake},
     title = {On a construction of the normal Cartan connections for CR-structures},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1982-1983},
     note = {talk:17},
     zbl = {0538.32013},
     language = {en},
     url = {http://www.numdam.org/item/SEDP_1982-1983____A17_0}
}
Kuranishi, M. On a construction of the normal Cartan connections for CR-structures. Séminaire Équations aux dérivées partielles (Polytechnique),  (1982-1983), Talk no. 17, 8 p. http://www.numdam.org/item/SEDP_1982-1983____A17_0/

[1] Cartan, E., Sur la géométrie pseudo-conforme des hypersurfaces de deux variables complexes I. Ann. Math. Pura Appl. (4) 11 (1932) 17-90; II, Ann. Scuola Norm. Sup. Pisa (2) 1 (1932) 333-354. | Numdam | MR 1556687 | Zbl 0005.37401

[2] Chern, S.S. and Moser, J.K., Real Hypersurfaces in complex manifolds. Acta Math. 113 (1974) 219-271. | MR 425155 | Zbl 0302.32015

[3] Goldschmidt, H. and Spencer, D.C., On the non-linear cohomology of Lie equations, I and II. Acta Math. 136 (1976), 103-239; III and LV. J. Dif. Geo. 13 (1978), 409-526. | MR 445566 | Zbl 0385.58015

[4] Newlander, A. and Nirenberg, L. Complex coordinates in almost-complex manifolds. Ann. of Math. 65 (1957) 391-404. | MR 88770 | Zbl 0079.16102

[5] Tanaka, N., On the pseudo-conformal geometry of hypersurfaces of the space of n complex variables, J. Math. Soc. Japan 14 (1962), 397-429; On non-degenerate real hypersurfaces, graded Lie algebras and Cartan connections, Japanese J. Math. vol. 2, No 1 (1976) . | MR 145555 | Zbl 0113.06303